# SDR CALA2025010200009

- Difficulty date: December 18, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5323132220000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ENTRY TOP SILL BOX HAS CORROSION AROUND MULTIPLE FASTENERS HEADS.  FWD CARGO ENTRY TOP SILL BOX WAS FOUND TO BE OUT OF LIMITS. REPL ACED FWD CARGO ENTRY TOP SILL BOX IAW A319 SRM 51-42-11. TOP COA TED FASTENERS IAW A319 SRM 51-23-11.
